# SDR DHL9672237C

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 SLAT OUTBOARD CLOSURE RIB IS CRACKED.  REMOVED AND REPLACED RIB PER SRM 51-30-2.
